# SDR USAA2009122393411

- Difficulty date: December 21, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 64,862 hours, 28,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: FE174004
- Part serial: 192
- Condition: Low Pressure
- Location: L2 Door
- Part time: 62,766 hours, 28,112 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 612 - ATL - EES - L-2 DOOR ACCUMULATOR PRESSURE LOW.  MAINTENANCE SERVICED L-2 DOOR ACCUMULATOR TO REQUIRED LIMITS.
